# SDR GTIA2023070337308

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 10,858 hours, 4,472 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTS STRONG OILY ODOR IN CABIN WITH PACKS RUNNING OFF THE ENGINES. SMELL DISIPATED WHEN PACK 2 TURNED OFF.-ISOLATED PACKS ON APU, ENG 1 AND ENG 2 BLEED SYS IAW TSM 05-50-00. ODOR NOT DUPLICATED, NOTHING DETECTED ON AEROTRACER. AC UNDERSIDE CLEAN. AS OK FOR SVC.
